Brini, A. orcid.org/0000-0002-3758-827X and Schuler, Y. (2023) On quasi-tame Looijenga pairs. Communications in Number Theory and Physics, 17 (2). pp. 313-341. ISSN 1931-4523
Abstract
We prove a conjecture of Bousseau, van Garrel and the first-named author relating, under suitable positivity conditions, the higher genus maximal contact log Gromov-Witten invariants of Looijenga pairs to other curve counting invariants of Gromov-Witten/Gopakumar-Vafa type. The proof consists of a closed-form q-hypergeometric resummation of the quantum tropical vertex calculation of the log invariants in presence of infinite scattering. The resulting identity of q-series appears to be new and of independent combinatorial interest.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2023 International Press. Reproduced with permission from the copyright holder. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Funding Information: | Funder Grant number Engineering and Physical Sciences Research Council EP/S003657/2 |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 05 May 2023 11:00 |
Last Modified: | 09 May 2023 13:31 |
Status: | Published |
Publisher: | International Press |
Refereed: | Yes |
Identification Number: | 10.4310/CNTP.2023.v17.n2.a3 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:198956 |